# SDR FDEA202305250941

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-300
- Aircraft serial: 63105
- Aircraft time: 7,064 hours, 3,474 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: 681L270G13
- Part serial: R6482274
- Condition: Worn
- Location: L Eng I/B Tr
- Part time: 7,064 hours, 3,474 cycles
- Component: Thrust Reverser
- Component part number: 681L270G13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 R/H THRUST REVERSER DEFLECTORS AFT SUPPORT RING CHAFFED AT UPPER BALLSCREW ACTUATOR.  M.W.T. T.R. P/N   681L270G13 MSN REPAIRED AREA AS REQUIRED. REF E.A. H-7830-T0374585 AND CFM-80 CMM 78-32-02
